skin-hair-icon
I stopped using minoxidil
I stopped using minoxidil from 3 months, till how long my hair will fall after stopping minoxidil? When my hairs become normal again?please help Description: I went to dermatologist to treat acne and hair fall, but doctor gave me minoxidil , I used minoxidil 2% for 3 months and switch for 5% for 3 months while using 5% minoxidil my scalp start itching and my heart beating rate increased and my eyes start swelling so discontinue the use of minoxidil. Before starting minoxidil treatment my hair was thick , while using minoxidil also my hair was thick , after stopping minoxidil my hair became too thin and hair fall increased ,how to get by my hair to normal please help Now I started using BTN ultra biotin tablets While my hair became same as before?
12170 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Greetings! Thanks for your query. I am suspecting you are suffering from androgenetic alopecia on the basis that your Dermatologist prescribed Minoxidil. Based on your description it appears that you might have developed allergy to some ingredients in Minoxidil 5% lotion which caused the symptoms you described. If hair fall is due to Minoxidil it stops soon after (1-2 weeks) of stopping this lotion. As your hair fall is ongoing I would suggest you to re visit your dermatologist or another dermatologist (for second opinion) for further evaluation and treatment of your hair fall as this does not appear to be related to Minoxidil use.
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?

This question featured in :

Can minoxidil cause hair loss Minoxidil 5 for women Minoxidil side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.